# SDR DHL2003726008

- Difficulty date: June 4, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR LIGHT DOES NOT ILLUMINATE ON S/O'S ANNUNCIATOR PANEL DURING GEAR RETRACTION OR EXTENSION.  LIGHT TESTS OK.  CLEANED AND RE-SECURED CONNECTOR. OPS CHECKED GOOD IAW B727 M/M 32-62.
